advertisement
Question
Posted by: Lolly | 2012/08/06

miserable

1.Ever since i started using depo for prevention, i lost interest in sex...could depo be the cause?i''m only 28yrs of age
2. when ever i have sex i bleed heavily,this has been going on for over a year.

PLEASE HELP, DOC

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The lack of libido could be related to the Depo. Any bleeding after sex needs investigation as it could indicate a problem with the cervix.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012/08/13

The lack of libido could be related to the Depo. Any bleeding after sex needs investigation as it could indicate a problem with the cervix.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement